# SDR USAAF00048

- Difficulty date: June 24, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N857US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11289
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 939D2853
- Condition: Faulty
- Location: Window Temp
- Part time: 25,675 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

CLT-IND - FLT 235 - DURING CLIMB, SMOKE ODOR WAS PRESENT IN THE COCKPIT.  ODOR DISSIPATED WHEN THE WINDOW HEAT WAS TURNED OFF.  THE FLIGHT RETURNED TO THE FIELD DUE TO THE DEACTIVATED SYSTEM AND THE WEATHER EN ROUTE.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT WINDOW TEMPERATURE CONTROLLER AND RELAYS K0813A AND K0814A.  OPERATIONALLY CHECKED OK.  (M)
